Alert archive / New York / Frost Advisories in 2011

Frost Advisory 2, NWS Burlington, VT

September 16, 20114 counties in New York; 4 counties in Vermont

NWS Burlington, VT issued this frost advisory at Sep 16, 2011, 4:03 AM EDT for 4 counties in New York; 4 counties in Vermont. It took effect at Sep 17, 2011, 12:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2011, 4:03 AM EDT (08:03 UTC)
In effect from
Sep 17, 2011, 12:00 AM EDT
Expired
Sep 17, 2011, 7:22 AM EDT
In force
7 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 40 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -270 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-270 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WWUS71 KBTV 160803
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
403 AM EDT FRI SEP 16 2011

NYZ029>031-034-VTZ003-004-006>008-010-012-162115-
/O.NEW.KBTV.FZ.W.0002.110917T0400Z-110917T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
WINDSOR-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID...NEWPORT...ISLAND POND...
JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...
RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION
403 AM EDT FRI SEP 16 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SATURDAY. 

* LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK AND ALL OF
  EASTERN VERMONT. 

* HAZARDS...FREEZING TEMPERATURES EARLY SATURDAY MORNING.

* TEMPERATURES...MORNING LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL ACROSS THE WARNING AREA AFTER
  MIDNIGHT TONIGHT...GOING BELOW FREEZING DURING THE PRE-DAWN
  HOURS SATURDAY.

* IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ026>028-035-087-VTZ002-005-009-011-016>019-162115-
/O.NEW.KBTV.FR.Y.0002.110917T0400Z-110917T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES...RUTLAND...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
403 AM EDT FRI SEP 16 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SATURDAY. 

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE WESTERN
  SLOPES OF THE GREEN MOUNTAINS...AND THE CHAMPLAIN VALLEY OF
  VERMONT AND NEW YORK EXCEPT GRAND ISLE COUNTY.

* HAZARDS...NEAR FREEZING TEMPERATURES EARLY SATURDAY MORNING.

* TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES WILL FALL ACROSS THE ADVISORY AREA AFTER
  MIDNIGHT TONIGHT...NEARING FREEZING DURING THE PRE-DAWN HOURS
  SATURDAY.

* IMPACTS... SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
2 follow-up statements
120 
WWUS71 KBTV 161803
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
203 PM EDT FRI SEP 16 2011

NYZ029>031-034-VTZ003-004-006>008-010-012-171200-
/O.CON.KBTV.FZ.W.0002.110917T0400Z-110917T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
WINDSOR-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID...NEWPORT...ISLAND POND...
JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...
RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION
203 PM EDT FRI SEP 16 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY.

* LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK AND ALL OF 
  EASTERN VERMONT. 

* HAZARDS...FREEZING TEMPERATURES EARLY SATURDAY MORNING WITH
  WIDESPREAD FROST FORMATION EXPECTED.

* TEMPERATURES...MORNING LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL ACROSS THE WARNING AREA AFTER 
  MIDNIGHT TONIGHT...GOING BELOW FREEZING DURING THE PRE-DAWN 
  HOURS SATURDAY. 

* IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE ACTION TO PROTECT SENSITIVE VEGETATION AS NECESSARY AND MOVE
HOUSE PLANTS INDOORS FOR THE NIGHT.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ026>028-035-087-VTZ002-005-009-011-016>019-171200-
/O.CON.KBTV.FR.Y.0002.110917T0400Z-110917T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES...RUTLAND...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
203 PM EDT FRI SEP 16 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE 
  WESTERN SLOPES OF THE GREEN MOUNTAINS...AND THE CHAMPLAIN 
  VALLEY OF VERMONT AND NEW YORK EXCEPT GRAND ISLE COUNTY. 

* HAZARDS...NEAR FREEZING TEMPERATURES EARLY SATURDAY MORNING WITH
  FROST FORMATION EXPECTED. 

* TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES WILL FALL ACROSS THE ADVISORY AREA AFTER 
  MIDNIGHT TONIGHT...NEARING FREEZING DURING THE PRE-DAWN HOURS 
  SATURDAY. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE ACTION TO PROTECT SENSITIVE VEGETATION AS NECESSARY AND MOVE
HOUSE PLANTS INDOORS FOR THE NIGHT.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

BANACOS
644 
WWUS71 KBTV 171122
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
722 AM EDT SAT SEP 17 2011

NYZ029>031-034-VTZ003-004-006>008-010-012-171230-
/O.CAN.KBTV.FZ.W.0002.000000T0000Z-110917T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
WINDSOR-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID...NEWPORT...ISLAND POND...
JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...
RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION
722 AM EDT SAT SEP 17 2011

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FREEZE
WARNING FOR THE NORTHERN ADIRONDACKS OF NEW YORK AND EASTERN
VERMONT.

MORNING LOWS HAVE BEEN REACHED OR ARE OCCURRING NOW...AND AS THE
SUN CONTINUES TO RISE THIS MORNING ANY FROST THAT FORMED OVERNIGHT
WILL MELT.

$$

NYZ026>028-035-087-VTZ002-005-009-011-016>019-171230-
/O.CAN.KBTV.FR.Y.0002.000000T0000Z-110917T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES...RUTLAND...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
722 AM EDT SAT SEP 17 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FROST
ADVISORY FOR THE SAINT LAWRENCE VALLEY OF NEW YORK...THE WESTERN
SLOPES OF THE GREEN MOUNTAINS...AND THE CHAMPLAIN VALLEY OF VERMONT
AND NEW YORK.

MORNING LOWS HAVE BEEN REACHED OR ARE OCCURRING NOW...AND AS THE
SUN CONTINUES TO RISE THIS MORNING ANY FROST THAT FORMED OVERNIGHT
WILL MELT.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Sep 16, 1:55 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Sep 16, 1:55 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
155 AM EDT FRI SEP 16 2011

.SYNOPSIS...
COLD FRONT PUSHING EAST OF THE REGION THIS EVENING WILL ALLOW RAIN
TO END ACROSS VERMONT WITH PARTIAL CLEARING ACROSS THE NORTH COUNTRY.
AIR MASS BEHIND THE FRONT IS DECIDEDLY FALL-LIKE...AND OVERNIGHT LOW
TEMPERATURES WILL BE CHILLY...RANGING FROM THE LOW 40S IN THE
IMMEDIATE CHAMPLAIN VALLEY...DOWN TO THE LOWER 30S FOR PORTIONS OF
THE NORTHERN ADIRONDACKS AND FAR NORTHEASTERN VERMONT. DELIGHTFULLY
CRISP CONDITIONS WILL CONTINUE RIGHT THROUGH MONDAY AS A LARGE AREA
OF HIGH PRESSURE MOVES ACROSS NEW YORK AND NEW ENGLAND...WITH
SEASONABLY COOL TEMPERATURES. WIDESPREAD FROST IS LIKELY AWAY FROM
LAKE CHAMPLAIN EARLY SATURDAY MORNING UNDER CLEAR SKIES AND LIGHT
WIND CONDITIONS. SOME FREEZING TEMPERATURES ARE EXPECTED EARLY
SATURDAY MORNING IN THE NORMALLY COLDER SPOTS ACROSS EASTERN VERMONT
AND WITHIN THE ADIRONDACKS OF NORTHERN NEW YORK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 138 AM EDT FRIDAY...CURRENT FORECAST IN GREAT SHAPE WITH NO
UPDATES NEEDED AT THIS TIME. STRONG SURFACE HIGH CONTINUES TO
BUILD EASTWARD FROM THE UPR MISS RIVER VALLEY AND INTO THE GREAT
LAKES REGION WITH GENERALLY CLEAR SKIES EXPECTED FOR THE REMAINDER
OF THE NIGHT. AIR MASS ADVECTING IN IS UNSEASONABLY COOL WITH
MORNING LOWS GENERALLY IN THE 30S...THOUGH LOCALLY WARMER IN THE
CHAMPLAIN VALLEY AND ALONG LAKE CHAMPLAIN. SLIGHTLY COOLER TEMPS
EXPECTED ACROSS PORTIONS OF THE NORTHERN ADIRONDACKS (28-32F) AND
THUS THE FREEZE WARNING CONTINUES THERE.

FOR MORE INFORMATION ON 1ST FREEZE DATES...A LOCAL 30-YR FREEZE
CLIMATOLOGY IS ALWAYS AVAILABLE ON OUR WEBSITE AT
WWW.NWS.NOAA.GOV/BTV/CLIMO/FREEZE/.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
AS OF 359 PM EDT THURSDAY...QUIET AND PLEASANT STRETCH OF WEATHER
AS STRONG SFC HIGH MOVES FROM THE GREAT LAKES EWD ACROSS THE
NORTH COUNTRY BY SATURDAY AFTERNOON. SOME EARLY MORNING CLOUDS
POSSIBLE FRIDAY...BUT SKIES SHOULD BECOME MOSTLY CLEAR AND IT WILL
FEEL CRISP WITH DEWPOINTS IN THE UPR 20S AND 30S. WINDS DURING THE
DAY FRIDAY WILL GENERALLY BE NW AT 10-15 MPH.

GREAT RADIATIONAL COOLING CONDITIONS EXPECTED FOR FRIDAY NIGHT
WITH RAPIDLY DIMINISHING NW WIND AND CLEAR SKIES. SHOULD SEE A
WIDESPREAD FROST DURING THE PRE-DAWN HRS SATURDAY...AND THERE WILL
BE LOWS IN THE MID-UPR 20S IN THE NRN ADIRONDACKS AND UPR 20S IN
FAR NERN VT SATURDAY MORNING. THE ONLY AREAS LIKELY NOT TO SEE
FROST WILL BE IN THE IMMEDIATE CHAMPLAIN VALLEY/NEAR LAKE
CHAMPLAIN...AND PERHAPS FAR SWRN ST. LAWRENCE COUNTY. TAKE ACTION
TO PROTECT ANY SENSITIVE PLANTS AND MOVE HOUSE PLANTS INDOORS
FRIDAY NIGHT.

HIGHS FRIDAY WILL GENERALLY BE IN THE 50S...WITH AIR MASS MODERATING
SLIGHTLY WITH HIGHS IN THE LOW TO MID 60S FOR SATURDAY. WINDS WILL
BE LIGHTER SATURDAY WITH HIGH PRESSURE CENTER IN VICINITY. ANOTHER
CHILLY NIGHT EXPECTED SATURDAY NIGHT WITH LOWS GENERALLY IN THE
30S EXCEPT LOW 40S IN THE CHAMPLAIN VALLEY...AND A FEW READINGS
AGAIN AOB FREEZING ACROSS FAR NERN VT AND ACROSS THE NRN ADIRONDACKS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 315 PM EDT THURSDAY...A STRONG MID/UPPER LVL RIDGE AND
ASSOCIATED SFC HIGH PRES WL BEGIN TO BREAK DOWN EARLY NEXT WK.
SUNDAY INTO MONDAY WL FEATURE DEEP DRY LAYER FROM SFC THRU 300MB
RESULTING IN MOSTLY CLR SKIES. BY LATE MONDAY INTO TUES...FIRST 5H
VORT AND WEAK RIBBON OF 850 TO 500MB MOISTURE ADVECTS FROM WEST TO
EAST ACRS OUR REGION. WL CONT TO MENTION SCHC TO CHC POPS...BUT
FEEL DISSIPATING RH FIELDS AND LIMITED DYNAMICS WL RESULT IN ONLY
LIGHT QPF AMOUNTS ACRS OUR CWA. WEAK SFC HIGH PRES BUILDS INTO OUR
REGION FOR TUES INTO WEDS...BEFORE NEXT MORE SIGNIFICANT TROF AND
ASSOCIATED MOISTURE IS PROGGED TO IMPACT OUR REGION BY THURS.
STILL PLENTY OF UNCERTAINTY WITH REGARDS TO TIMING OF
FEATURE...ALONG WITH DEVELOPMENT OF S/W TROF AND OVERALL LARGE
SCALE SYNOPTIC SETUP ACRS THE EASTERN CONUS. THEREFORE WL MENTION
LOW CHC POPS ATTM...GIVEN UNCERTAINTY IN SYNOPTIC FEATURES AND
TIMING OF SYSTEMS. THE DEVELOPING FAST FLW ALOFT WL CREATE
PROBLEMS IN TIMING INDIVIDUAL S/W'S AND THE ASSOCIATED MOISTURE
FIELDS. FOR DAYS 4 THRU 7...TEMPS WL START SLIGHTLY BLW NORMAL FOR
SUNDAY INTO MONDAY...DUE TO COOL NIGHT TIME LOWS...BUT WL REBOUND
TO NEAR OR SLIGHTLY ABOVE NORMAL BY THE MID OF NEXT WK.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
THROUGH 06Z SATURDAY...POST FRONTAL STRATOCUMULUS EXPECTED TO
INCREASE IN COVERAGE OVERNIGHT CAUSING AREAS OF MVFR CEILINGS
FROM 06Z TO AROUND 15Z...WITH LOWEST CIGS AT SLK/MPV WHICH MAY SEE
A PERIOD OF IFR. SKIES WILL IMPROVE QUICKLY TO VFR AFTER 15Z WITH
HIGH PRESSURE MOVING OVER THE REGION. WINDS SHOULD REMAIN
NORTHWESTERLY OVERNIGHT AROUND 5 TO 10 KNOTS...THEN INCREASE
AROUND 14Z TO 10-15 KNOTS GUSTING AROUND 20 KTS MOST LOCATIONS.
WINDS WILL DIMINISH TO LESS THAN 10 KTS BY 00Z SATURDAY UNDER
CLEAR SKIES.

06Z SATURDAY THROUGH TUESDAY...
06Z SAT-00Z TUE...VFR UNDER HIGH PRESSURE...EXCEPT LCL IFR/LIFR
CONDITIONS IN FOG AT MPV/SLK EACH MORNING BTWN 07Z-14Z.
00Z TUE-00Z WED...MAINLY VFR WITH POSSIBLE MVFR IN SCT SHOWERS.

&&

.MARINE...
AS OF 732 PM EDT THURSDAY...WEST TO NORTHWESTERLY FLOW AROUND 10
KNOTS...WILL TREND NORTH/NORTHWESTERLY AND INCREASE INTO THE 15 TO
25 KNOT RANGE LATER THIS EVENING INTO THE OVERNIGHT HOURS WITH
OCCASIONAL GUSTS TO 30 KNOTS. THIS WILL CREATE A LIGHT TO MODERATE
CHOP ON OPEN/UNSHELTERED WATERS OF LAKE CHAMPLAIN...WHERE
SIGNIFICANT WAVE HEIGHTS WILL RUN 1 TO 3 FEET. THUS SMALL CRAFT
SHOULD EXERCISE CAUTION.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR NYZ029-030-034.

&&

SYNOPSIS...BANACOS
NEAR TERM...BANACOS/JMG
SHORT TERM...BANACOS
LONG TERM...TABER
AVIATION...RJS
MARINE...
Hazardous weather outlook, Sep 15, 3:36 PM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
336 PM EDT THU SEP 15 2011

NYZ029-030-034-161945-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX-
336 PM EDT THU SEP 15 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

TEMPERATURES NEAR TO BELOW FREEZING DURING THE PRE-DAWN HOURS
SATURDAY WILL PROMOTE WIDESPREAD FROST FORMATION. THIS WILL POSE A
THREAT TO SENSITIVE VEGETATION...AND WILL GENERALLY BE MORE
WIDESPREAD THAN THE FREEZING TEMPERATURES ANTICIPATED FOR FRIDAY
MORNING. THE NORMALLY COLDER SPOTS IN THE NORTHERN ADIRONDACKS
WILL LIKELY SEE LOWS IN THE MID TO UPPER 20S SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>028-031-035-087-VTZ001>012-016>019-161945-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
WESTERN CLINTON-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
336 PM EDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW LOCATIONS IN FAR NORTHEASTERN VERMONT WILL BE NEAR FREEZING
FOR OVERNIGHT LOWS. NORTHWEST WINDS DURING THE NIGHTTIME HOURS AND
SOME CONTINUED CLOUD COVER SHOULD GENERALLY PRECLUDE FROST
FORMATION...EXCEPT FOR THE MOST SHELTERED VALLEY LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LARGE HIGH PRESSURE OVER THE AREA WILL PROMOTE WIDESPREAD FROST
FORMATION ACROSS THE NORTH COUNTRY AWAY FROM LAKE CHAMPLAIN DURING
THE PRE-DAWN HOURS SATURDAY. THE NORMALLY COLDER SPOTS IN EASTERN
AND NORTHEASTERN VERMONT WILL SEE LOWS SATURDAY MORNING IN THE MID
TO UPPER 20S. THIS WILL POSE A THREAT TO SENSITIVE VEGETATION AND
ACTIONS SHOULD BE TAKEN TO PROTECT PLANTS AS NECESSARY FOR
SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BANACOS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 4:03 AM EDTFreeze WarningBTVClinton, Essex, Franklin, St. Lawrence27 hr

Nearby

Frost Advisories in New York, 2011Frost Advisories in Vermont, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.